MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number E140
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Twitching (2172); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) had twitching and spasming in torso and patient advocate was unsure if it was from device or if the lead became loose.Boston scientific technical services (ts) referred patient to health care professional (hcp).This device remains in service.Additional information which indicating that this device was explanted.A new device was then implanted.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.

Brand Name
ENERGEN? ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24513647
Report Number2124215-2026-12100
Device Sequence Number15894903
Product Code LWP
UDI-Device Identifier00802526480713
UDI-Public(01)00802526480713(17)140609
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/09/2014
Device Model NumberE140
Device Catalogue NumberE140
Device Lot Number104428
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/28/2026
Date Device Manufactured06/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexMale